Volume 14, Issue 2
On Boundary Treatment for the Numerical Solution of the Incompressible Navier-Stokes Equations with Finite Difference Methods

L. C. Huang

DOI:

J. Comp. Math., 14 (1996), pp. 135-142

Published online: 1996-04

Preview Full PDF 88 1681
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-135, author = {}, title = {On Boundary Treatment for the Numerical Solution of the Incompressible Navier-Stokes Equations with Finite Difference Methods}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {2}, pages = {135--142}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9225.html} }
TY - JOUR T1 - On Boundary Treatment for the Numerical Solution of the Incompressible Navier-Stokes Equations with Finite Difference Methods JO - Journal of Computational Mathematics VL - 2 SP - 135 EP - 142 PY - 1996 DA - 1996/04 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9225.html KW - AB -
L. C. Huang. (1970). On Boundary Treatment for the Numerical Solution of the Incompressible Navier-Stokes Equations with Finite Difference Methods. Journal of Computational Mathematics. 14 (2). 135-142. doi:
Copy to clipboard
The citation has been copied to your clipboard